I have been taking them for 30 days and I am scared of the withdrawals and I want off of them. What should I do to get off of them besides asking my doctor. I have been through withdrawals before from 300 mg. of methadone and I tried to kill myself. I just wanted to die because the pain from not having the drug was so great. I vomit so bad that I through up blood and bio for four days, nose runs, eyes tear, resless leg, creepy crawlley going up and own my arms and legs, diahrreia, wanting to cut off limbs because pain is so great, whole body too weak to even pick up head or open eyes, and it was so bad that my hair even hurts. Please help!
What do the wihdrawals feel like from opana er40 mg. ?
Added 12 May 2011:
I am taking 40 mg to get up, ( 6:00 a.m. ), then 40 mg a hour later, ( 7:00 a.m. ), to get to the next dose which is another 40 mg. at 1:00 or 2:00 a.m., then I take another 40 mg. at 9:00p.m. to go to sleep. Now that it has been 31 days that I have been doing this I am wore out from worring about the withdrawals and I cry all day and night and this has been going on for a week. Also , I have been experiencing hot and cold sweats and flashes, severe pain in my hands (joints) and I am not able to hold things, and I have been having racing thoughts this has all been happenin in the past week and at first when I started taking opana er 30mg I felt on to of the world and like a teenager again now I feel depressed and worried. I want off and yes weaning may be the answer. I'll try anything and I take 5mg opana between the hours of 6 a.m. and 9 p.m. no more than 3 a day. Help!!!!
Yep thats about right, are you weaning yourself off are you going to go cold turkey DONT DO IT THAT WAY. if you wean yourself off very slowly you will not have those problems. if you would like more information on how to go about weaning, i need to know how many pills a day you take what the dosage is and time intervals between dosage.
The withdrawal from the Opana ER 40 mgs will not be near the withdrawal you went though coming off methadone. You need to taper off the dosage slowly and you will avoid most of the withdrawal.
If you want to post the quantity you are taking a day, we can help you with a taper plan.
I took it as prescribed and was switched because of medical reasons and slow breathing to Dilaudid but I would imagine it is similar to any morphine medicine you come off of from what I see cold turkey is never suggested they say you can google the Thomas recipe anda another way is to find a doctor who uses either suboxone or Methadone to help you withdraw from opiates I hope I have been of help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 4 answers
Posted 19 Jun 2010 • 1 answer
Posted 5 Sep 2010 • 2 answers
Posted 25 Oct 2011 • 2 answers
Posted 2 May 2012 • 3 answers